Hiroshima Mathematical Journal

A variation formula for harmonic modules and its application to several complex variables

Andrew Browder and Hiroshi Yamaguchi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 24, Number 3 (1994), 493-520.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206127923

Mathematical Reviews number (MathSciNet)
MR1309136

Zentralblatt MATH identifier
0837.32003

Subjects
Primary: 30F15: Harmonic functions on Riemann surfaces
Secondary: 30F30: Differentials on Riemann surfaces 32E20: Polynomial convexity

Citation

Browder, Andrew; Yamaguchi, Hiroshi. A variation formula for harmonic modules and its application to several complex variables. Hiroshima Math. J. 24 (1994), no. 3, 493--520. https://projecteuclid.org/euclid.hmj/1206127923


Export citation

References

  • [1] B. Aupetit, A primer on spectral theory, Universitext, Springer-Verlag, New York, 1991.
  • [2] L. V. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions. Comm. Math. Heiv., 24 (1950), 100-129.
  • [3] L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, New Jersey, 1960.
  • [4] E. Bishop, Mappings of partially analytic spaces. Amer. J. Math., 83 (1961), 209-242.
  • [5] W. Fischer and H. Grauert, Lokal-tiviale Familien kompkter komplexen Mannigfaltigkeiten, Nach. Akad. Wiss. Gottingen II. Math. Phys. Kl. (1965), 88-94.
  • [6] N. Levenberg and H. Yamaguchi, The metric induced by the Robin function, Memoirs of Amer. Math. Soc, 92 (no. 448) (1991), 1-151.
  • [7] E. E. Levi, Sulle i persuperficie dello spacio a 4 dimensioni che passono essere frontiera del campo di esistenza di una funzione analitica di due variabili complesse, Ann. Mat. pura appl., 18 (1911), 69-79.
  • [8] A. Marden and B. Robin, Extremal and conjugate extremal distance of open Riemann surface with applications to circular and radial slit mappings, Acta Math., 115 (1966), 237-269.
  • [9] Y. Nishimura, Immersion analytique d'une famille de surface de Riemann ouvertes, Publ. of R.I.M.S. of Kyoto Univ., 14 (1978), 643-654.
  • [10] T. Nishino, Nouvelles rechereches sur les fonctions entieres de plusieurs variables complexes (I), J. of Kyoto Univ., 7 (1969), 112-168.
  • [11] T. Nishino, Nouvelles rechereches sur les fonctions entieres de plusieurs variables complexes (IV), J. of Kyoto Univ., 10 (1973), 200-245.
  • [12] J. Wermer, Polynomially convex hulls and anlycity, Archiv for Matematik, 20 (1982), 129-135.
  • [13] H. Yamaguchi, Sur une uniformite des sirfaces des constantes de fonction entiere de deux variable complexes, J. of Kyoto Univ., 15 (1975), 345-360.
  • [14] H. Yamaguchi, Parabolicite d'une fonction entiere, J. Math. Kyoto Univ., 16 (1976), 71-92.
  • [15] H. Yamaguchi, Famille holomorphe de surfaces de Riemann ouvertes, qui est une variete de Stein, J. Math. Kyoto Univ., 16 (1976), 497-530.
  • [16] H. Yamaguchi, Calcul des variations analytiqes, Japanese J. Math., New Series 7 (no. 2) (1981), 319-377.
  • [17] H. Yamaguchi, Variations of pseudoconvex domains over C", Michigan Math. J., 36 (1989), 415-457.